# SDR DALA2015040702636

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON UPPER, LOWER SKIN AT RT WING TIP.  ELONGATED HOLES ON UPPER, LOWER SKIN REPAIR IAW EA 09-478904-14MA  SECTION 2, PAGE 2.  AFT MOUNT HOLES REPAIR.
